Title: IDENTIFICATION OF AN ACCEPTABLE NONLINEAR MODEL USING OPTIMIZATION OF LINEAR IDENTIFICATION AND ARTIFICIAL NEURAL NETWORKS

Year of Publication: 2012
Page Numbers: 8-18
Authors: Elfituri Lahmer, Ahmed. G. Abogarir , Abd hamed M.Alcrewi
Conference Name: The International Conference on Computing, Networking and Digital Technologies (ICCNDT2012)
- Bahrain

Abstract:


Today, there is a great interest in various fields to develop better model description of real systems. In this paper we applied two identification procedures for the nonlinear system. Linear models (BJ/OE) have been used to describe them around limited ranges of operation. However, due to the necessity of more accurate results, the demand in estimation and use of nonlinear models has been increasing, for this reason the Artificial Neural Networks (ANN) have been applied in the identification of non-linear systems.